# SDR ASAA2015072212551

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,832 hours, 7,425 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu Inlet
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING 1ST APU START ATTEMPT AT FL 380.  REATTEMPTED START AT FL 330 WAS SUCCESSFUL WITH NO FAULT LIGHT.  ACFT GROUNDED.  REPLACED APU INLET PRESSURE SENSOR IAW AMM 49-52-31 AND REPLACED APU INLET TEMPERATURE SENSOR IAW AMM 49-61-31. BOTH SENSORS LEAK CK GOOD.  ACCOMPLISH APU BITE PROCEDURE IAW 49-60, TASK 801, NO FAULTS NOTED.  ACCOMPLISH APU OPS CK IAW AMM 49-11-00.  NO DEFECTS NOTED.
